RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 44, Issue 1  


On probability characteristics of “downfalls” in a standard Brownian motion
R. Douady, M. Yor, A. N. Shiryaev
3
Cramér asymptotics in a system with slow and fast Markovian motions
V. I. Bakhtin
14
On large deviations, I
S. V. Zhulenev
34
Stationary random partitions of positive integers
N. V. Tsilevich
55
On compound Poisson approximations under moment restrictions
V. Čekanavičius
74
On martingale measures for stochastic processes with independent increments
P. Grandits
87
Is there a predictable criterion for mutual singularity of two probability measures on a filtered space?
W. Schachermayer, W. Schachinger
101

Short Communications
On the maximum of a fractional Brownian motion
G. M. Molchan
111
On the mean-variance hedging in the Ho–Lee diffusion model
M. L. Nechaev
115
On the mode of an unknown probability distribution
S. Yu. Novak
119
On stochastic boundary problems for harmonic functions in Banach spaces
Yu. A. Rozanov, F. Sansò
123
On a Feller theorem
L. V. Rozovskii
128
Asymptotically dominating estimation of expectation value vectors
V. I. Serdobol'skii
132
On convergence in law of maxima of independent identically distributed random variables with random coefficients
A. N. Chuprunov
138
Local limit theorems for conditionally independent random variables controlled by a finite Markov chain
T. Shervashidze
143
The class $I_0$ for random increasing upper semicontinuous functions
D. Neuenschwander
148
The invariance principle for some class of Markov chains
Zhengyan Lin
151

XIX International Seminar on Stability Problems of Stochastic Models
V. M. Zolotarev, V. Yu. Korolev
155

Short Communications
An example of large deviations for a stationary process
O. V. Gulinsky, R. Sh. Liptser
211
$L$-nonformation, $L$-ancillarity, and $L$-sufficiency
O. E. Barndorff-Nielsen
225
Necessary conditions for stable convergence of semimartingales
E. Mordecki
229

Reviews and Bibliography
Book review: Christopher C. Heyde. “Quasi-Likelihood and Its Application. A General Approach to Optimal Parameter Estimation”
A. A. Gushchin
233
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019